Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    What causes weakness and nausea after taking Biaxin?

I took 3 doses of biaxen and today I m nauseous and very weak. The weakness is what concerns me. Is this also a side effect. My doctor put me on this because I m allergic to PCN and have bronchitis. I don t think I can tolerate this drug. Your thoughts
Mon, 26 Dec 2016
Report Abuse
General & Family Physician 's  Response
Hello,
The weakness could be an adverse reaction to the biaxin. Most bronchitis is viral in any case so for most people antibiotics are not recommended.

https://www.uptodate.com/contents/acute-bronchitis-the-basics?source=search_result&search=bronchitis&selectedTitle=1~150

Cut and past this link to read more about bronchitis.
Regards
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I had an appendicitis operation 12days ago. 3 days ago I started taking bioxin for a lung infection but I am more tired than before. I can...